# SDR SWIA2020020348108

- Difficulty date: December 6, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LOWER TRANSCOWL HAS DENT AT 6 O'CLOCK POSITION ( MARKED). PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.       (C-CHECK)   RO:1/29/2020REPAIRED L/H LOWER TRANS COWL DENT BACK TO ORIGINAL CONTOUR REF. REO.
